# SDR SWAA042700

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 27,637 hours, 23,301 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR INPUT ROD AFT BEARING PER MM.
